# SDR IPXA11567309

- Difficulty date: June 1, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 313N504295
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:MOD,  RT AFT FAIRING STRUCTURE LOWER AFT T/E PANEL IS CRACKED JUST ABOVE THE AFT DRAIN TUBES.  R & R PANEL IAW SRM 51-40-02.
